Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

High cholesterol, taking Lipitor. Trouble focusing. Is it ok to take Vyance?

I have high cholesterol and take lipitor and zetia and niaspan. I am having trouble with focus and have just been prescribed Vyvance. I want to make sure that it is OK to take vyvance if you have high cholesterol, and is it OK to exercise while take vyvance. I guess the black box warning for heart attach and stroke has made me a little nervous, so I wanted to check these things before hand. What I do not need to do is add anxiety if taking it causes problems. Thank you!
Asked On : Mon, 7 May 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
General & Family Physician 's  Response
VYVANCE has been prescribed to you because you are finding it difficult to focus.This drug helps you to stay focused.Although this drug has various side effects like so many other drugs but in general it is tolerated well by the patient.It has various side effects like blurred vision,mood changes,behavioural changes,depression etc and you must report to your doctor if you get any of side effects.You must take this drug as advised because your doctor must have thought that it is much more beneficial to you as compared to it's side effects.
It can very well be taken with cholesterol lowering drugs and can do your exercises.
You must avoid MAO inhibitors,avoid beverages containing caffeine and products containing caffeine as concomitant intake of caffeine can increase the side effects of VYVANCE.
Answered: Sun, 14 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor